Serkan Araci
Cited by
Cited by
A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials
S Araci, M Acikgoz
Advanced Studies in Contemporary Mathematics, 2012
Novel identities involving Genocchi numbers and polynomials arising from applications of umbral calculus
S Araci
Applied Mathematics and Computation 233, 599-607, 2014
A study on the fermionic p-adic q-integral representation on Zp associated with weighted q-Bernstein and q-Genocchi polynomials
S Araci, D Erdal, J Seo
Abstract and Applied Analysis 2011 (718), 10 pages, 2011
A certain -derivative operator and associated divided differences
S Araci, U Duran, M Acikgoz, HM Srivastava
Journal of Inequalities and Applications 2016, 1-8, 2016
On the generating function for Bernstein polynomials
M Açíkgöz, S Araci
ICNAAM 2010: Numerical Analysis and Applied Mathematics 1281 (1), 1141-1143, 2010
Novel identities for 𝑞-Genocchi numbers and polynomials
S Araci
Journal of Function Spaces and Applications 2012, 2012
Some new identities for the Apostol–Bernoulli polynomials and the Apostol–Genocchi polynomials
Y He, S Araci, HM Srivastava, M Acikgoz
Applied Mathematics and Computation 262, 31-41, 2015
On the extended kimʼs p-adic q-deformed fermionic integrals in the p-adic integer ring
S Araci, M Acikgoz, E Şen
Journal of Number Theory 133 (10), 3348-3361, 2013
On a q-analog of some numbers and polynomials
S Araci, E Ağyüz, M Acikgoz
Journal of inequalities and applications 2015 (1), 1-9, 2015
Applications of q‐Derivative Operator to the Subclass of Bi‐Univalent Functions Involving q‐Chebyshev Polynomials
B Khan, ZG Liu, TG Shaba, S Araci, N Khan, MG Khan
Journal of Mathematics 2022 (1), 8162182, 2022
Statistical convergence of Bernstein operators
S Aracı, A Esi, M Açıkgöz
An attractive numerical algorithm for solving nonlinear Caputo–Fabrizio fractional Abel differential equation in a Hilbert space
M Al-Smadi, N Djeddi, S Momani, S Al-Omari, S Araci
Advances in Difference Equations 2021 (1), 271, 2021
On (p, q)-Bernoulli,(p, q)-Euler and (p, q)-Genocchi polynomials
U Duran, M Acikgoz, S Araci
Journal of Computational and Theoretical Nanoscience 13 (11), 7833-7846, 2016
New Construction Weighted (ℎ, q)-Genocchi Numbers and Polynomials Related to Zeta Type Functions
S Araci, JJ Seo, D Erdal
Discrete Dynamics in nature and Society 2011, 2011
Theorems on Genocchi polynomials of higher order arising from Genocchi basis
S Araci, E Şen, M Acikgoz
A study on the integral of the product of several type Bernstein polynomials
M Acikgoz, S Araci
IST Transaction of Applied Mathematics-Modelling and Simulation 1 (1), 10-14, 2010
Symmetric identities involving weighted q-Genocchi polynomials under S4
U Duran, M Acikgoz, S Araci
Proc. Jangjeon Math. Soc 18 (4), 455-465, 2015
New type of degenerate Daehee polynomials of the second kind
S Kumar Sharma, WA Khan, S Araci, SS Ahmed
Advances in Difference Equations 2020, 1-14, 2020
Some new formulae for Genocchi numbers and polynomials involving Bernoulli and Euler polynomials
S Araci, M Acikgoz, E Şen
International Journal of Mathematics and Mathematical Sciences 2014 (1), 760613, 2014
Coefficient Estimates for a Subclass of Meromorphic Multivalent q-Close-to-Convex Functions
L Shi, B Ahmad, N Khan, MG Khan, S Araci, WK Mashwani, B Khan
Symmetry 13 (10), 1840, 2021
The system can't perform the operation now. Try again later.
Articles 1–20